MathSciNet Relay Station
MathSciNet bibliographic data
MR1019401 33C05 (05A10 05A19 11B37 33C20 68Q40)
Wilf, Herbert S.; Zeilberger, Doron Towards computerized proofs of identities. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 77–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement